Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shogo

2nd course of accutane?

Recommended Posts

I took the full course of accutane for 6 months, this was about 1.5 years ago. My acne never went fully away, instead it just shifted from my forehead and cheeks to my chin and around my chin, and changed from whiteheads to cysts. It has been coming back bad as of late and I'm afraid with every new pimple I get I am just going to have another scar to deal with. I'm considering another course of accutane, what do you guys think? Will I get a break out and a peeling skin and really dry lips the 2nd time around or are symptoms much more subtle the 2nd time around?

I'm 5'8 140 pound male, I was on the 2 pill a day acutane, pretty good dosage as I remember, but that was so long ago.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×